# SDR SWAA021351

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 31,992 hours, 29,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6549889
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD CARGO DOOR FRAME CRACKED AT BS 440, WL 160.  REMOVED AND REPLACED CARGO DOOR PER MM.
